November 29, 2015
font size

Diarrhea (cont.)



Drug-induced diarrhea is very common because many drugs cause diarrhea. The clue to drug-induced diarrhea is that the diarrhea begins soon after treatment with the drug is begun. The medications that most frequently cause diarrhea are antacids and nutritional supplements that contain magnesium. Other classes of medication that cause diarrhea include:

A few examples of specific medications that commonly cause diarrhea are:

  • misoprostol (Cytotec)
  • quinidine (Quinaglute, Quinidex)
  • olsalazine (Dipentum)
  • colchicine (Colchicine)
  • metoclopramide (Reglan)
  • cisapride (Propulsid, Motilium)
Medically Reviewed by a Doctor on 10/29/2015


GI Disorders

Get the latest treatment options.

Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations